what should I do?
I take 75mg of Levothyroxine each day.Today,by mistake I took a 2nd pill-about 5 hrs after 1st?
Question posted by Patmary on 15 Jan 2013
Last updated on 17 June 2018 by Jessiclj
I by mistake took two pills today was Saturday morning 9 mg is 125 I took one at six in the morning and one at nine in the morning do I still have to take one at 6 o’clock in the morning the next day which is Sunday morning
One day of a double dose probably won't harm you, however if you have any of these symptoms go to the er.
Nothing. It is not an issue. Take your next pill as usual. An occasional extra pill will make little difference. When I have had to increase my dose it takes weeks for that extra pill per week to take effect. One slip has very little effect. All will be fine. However, it is always wise to put any medication in a weekly pill box so that errors are not made and memory need not be relyed upon. We all forget from time to time and this is a very easy way to keep track.
Stay well. Be free to ask other questions if you have them.
- Levothyroxine uses and safety info
- Levothyroxine information for Healthcare Professionals (includes dosage details)
- Side effects of Levothyroxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.